# SDR DL76L040159

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 30,589 hours, 4,888 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1302045101
- Part serial: 9809001777
- Condition: Odor
- Location: Seat 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PDC, NOTICED ELEC ODOR IN AREA OF 4A AND B FOUND SEAT 4-B INSEAT MONITOR TO BE SOURCE OF ODOR.  REPLACED MONITOR.  MONITOR CHECKS OK.
